Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Developed red rashes all over body. Prescribed dakacort and hydrocortisone for eczema. Thoughts?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
my 12 year old daughter has developed a rash on her body which the pharnacists says it looks like eczema, it started with a few spots on her neck, then a patch resembling ringworm appeared on one arm. pharmacist recommended dakacort and hydrocortisone, emulisfying oint, and piriton if itchy. there is times it appears to be improving then it flared up again with patchy red or browny pigmentation marks over most of her back and abdominal region. if its an allergy to something im not sure where to start. we are using tons of natural moisturiser so skin is intact. when her body feels warm rash appears more angry. she commenced period avout 6 weeks ago.
Posted Thu, 4 Apr 2013 in Skin Rash
Answered by Dr. Kruti 28 minutes later

Thanks for posting your query.

I will be glad to be of assistance.

The rash that you mentioned if is eczema, application of hydrocortisone may not be adequate to treat it. Hydrocortisone cream is a very mild steroid cream. It would be better to use a prescription strength steroid cream like mometasone cream which would work better and will be more effective.

You mentioned that the lesions look like ringworm, if that's the case then application of only the daktacort cream alone will be effective.
However it would be helpful if you can give me a few more details regarding the rash that would help me understand whether its an eczema or ringworm. I would like a few details regarding shape, size, colour, whether grouped together, whether rash consists of boils etc; these details of the rash.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor